# SDR DALA2024102810435

- Difficulty date: October 27, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N114DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50033
- Aircraft time: 12,547 hours, 5,734 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Tolerance
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 8114 - ATB - DUE TO GEAR NOT RETRACTING. CORRECTIVE ACTION: FOUND BOTH PROX SENSORS OUT OF TOLERENCE. RE-RIGGED PROX SENSORS MT157 & MT158. OPS CHECK GOOD. (LP# 4474970)
